# SDR CALA2010061000264

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,208 hours, 15,798 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N6100672
- Condition: Punctured
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  R4 DOOR INTERIOR SKIN HAS SMALL PUNCTURE LOCATED A T UPPER HINGE ARM ASSY.  REPAIRED R4 DOOR INNER SKIN AT HINGE CUTOUT REF ECRA 5210-02155 ISSUED DIP FOR PERMANENT REPAIR WITHIN 24 MONTHS.  INTERIM REPAIR ACCOMPLISHED PER ECRA 5210-02155, PART 1.  ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS FROM 06/08/2010.  PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR A PERMANENT REPAIR.
